Duality Theory for Linearly Topologized Modules.

Bruno J. Müller

Mathematische Zeitschrift (1971)

  • Volume: 119, page 63-74
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, Bruno J.. "Duality Theory for Linearly Topologized Modules.." Mathematische Zeitschrift 119 (1971): 63-74. <http://eudml.org/doc/171475>.

author = {Müller, Bruno J.},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {63-74},
title = {Duality Theory for Linearly Topologized Modules.},
url = {http://eudml.org/doc/171475},
volume = {119},
year = {1971},

AU - Müller, Bruno J.
TI - Duality Theory for Linearly Topologized Modules.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 63
EP - 74
KW - associative rings
UR - http://eudml.org/doc/171475
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.